Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a vector space construction by Hausdorff


Author: B. J. Pettis
Journal: Proc. Amer. Math. Soc. 8 (1957), 611-616
MSC: Primary 22.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087884-9
MathSciNet review: 0087884
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] P. R. Halmos, Measure theory, New York, Van Nostrand, 1950. MR 0033869 (11:504d)
  • [3] I. Halperin, Non-measurable sets and the equation $ f(x + y) = f(x) + f(y)$, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 221-224. MR 0040387 (12:685d)
  • [4] G. Hamel, Eine Basis aller Zählen und die unstetigen Lösungen der Funktional-gleichung: $ f(x + y) = f(x) + f(y)$, Math. Ann. vol. 60 (1905) pp. 459-462. MR 1511317
  • [5] F. Hausdorff, Zur Theorie der linearen metrischen Räume, J. Reine Angew. Math. vol. 167 (1932) pp. 294-311.
  • [6] D. H. Hyers, A note on linear topological spaces, Bull. Amer. Math. Soc. vol. 44 (1938) pp. 76-80. MR 1563685
  • [7] F. B. Jones, Connected and disconnected plane sets and the functional equation $ f(x) + f(y) = f(x + y)$, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 115-120. MR 0005906 (3:229e)
  • [8] V. L. Klee, Jr., Dense convex sets, Duke Math. J. 16 (1949) pp. 351-354. MR 0031186 (11:114e)
  • [9] K. Kodaira, Über die Beziehung zwischen den Massen und Topologien in einer Gruppe, Proceedings Physico-Mathematical Society of Japan vol. 23 (1941) pp. 67-119. MR 0004090 (2:317c)
  • [10] E. J. McShane, Images of sets satisfying the condition of Baire, Ann. of Math. vol. 51 (1950) pp. 380-386. MR 0039241 (12:518f)
  • [11] B. J. Pettis, On continuity and openness of homomorphisms in topological groups, Ann. of Math. vol. 52 (1950) pp. 293-308. MR 0038358 (12:391d)
  • [12] -, Remarks on a theorem of E. J. McShane, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 166-171. MR 0048012 (13:964j)
  • [13] L. Pontrjagin, Topological groups, Princeton, Princeton University Press, 1946.
  • [14] S. Saks, Theory of the integral, Warsaw, 1937.
  • [15] J. W. Tukey, Some notes on the separation of convex sets, Portugaliae Mathematica vol. 3 (1942) pp. 95-102. MR 0006606 (4:13b)
  • [16] V. L. Klee, Jr., On convex sets in linear spaces, Duke Math. J. vol. 18 (1951) pp. 443-466. MR 0044014 (13:354f)
  • [17] W. Sierpinski, Sur les ensembles complets d'un espace (D), Fund. Math. vol. 11 (1928) pp. 203-205.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.0X

Retrieve articles in all journals with MSC: 22.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087884-9
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society